Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

Contents of Volume 70, Number 236

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
A posteriori error control in low-order finite element discretisations of incompressible stationary flow problems
Carsten Carstensen and Stefan A. Funken.
Math. Comp. 70 (2001), 1353-1381
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1836908
A posteriori error estimator for a mixed finite element method for Reissner-Mindlin plate
Elsa Liberman.
Math. Comp. 70 (2001), 1383-1396
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1836909
Stabilized wavelet approximations of the Stokes problem
Claudio Canuto and Roland Masson.
Math. Comp. 70 (2001), 1397-1416
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1836910
A spectral method for the Stokes problem in three-dimensional unbounded domains
L. Halpern.
Math. Comp. 70 (2001), 1417-1436
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1836911
Error estimates for the finite element approximation of linear elastic equations in an unbounded domain
Houde Han and Weizhu Bao.
Math. Comp. 70 (2001), 1437-1459
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1836912
A dual-dual mixed formulation for nonlinear exterior transmission problems
Gabriel N. Gatica and Salim Meddahi.
Math. Comp. 70 (2001), 1461-1480
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1836913
Convergence of a splitting method of high order for reaction-diffusion systems
Stéphane Descombes.
Math. Comp. 70 (2001), 1481-1501
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1836914
The numerical solution of integral-algebraic equations of index 1 by polynomial spline collocation methods
J.-P. Kauthen.
Math. Comp. 70 (2001), 1503-1514
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1836915
The parameterized $SR$ algorithm for symplectic (butterfly) matrices
H. Faßbender.
Math. Comp. 70 (2001), 1515-1541
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1836916
Tensor product Gauss-Lobatto points are Fekete points for the cube
L. Bos, M. A. Taylor and B. A. Wingate.
Math. Comp. 70 (2001), 1543-1547
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1836917
Three- and four-dimensional $K$-optimal lattice rules of moderate trigonometric degree
Ronald Cools and James N. Lyness.
Math. Comp. 70 (2001), 1549-1567
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1836918
On the distribution of inversive congruential pseudorandom numbers in parts of the period
Harald Niederreiter and Igor E. Shparlinski.
Math. Comp. 70 (2001), 1569-1574
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1836919
On the distribution of the power generator
John B. Friedlander and Igor E. Shparlinski.
Math. Comp. 70 (2001), 1575-1589
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1836920
Period of the power generator and small values of Carmichael’s function
John B. Friedlander, Carl Pomerance and Igor E. Shparlinski.
Math. Comp. 70 (2001), 1591-1605
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1836921
Localization of the first zero of the Dedekind zeta function
Sami Omar.
Math. Comp. 70 (2001), 1607-1616
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1836922
Jacobi sums and new families of irreducible polynomials of Gaussian periods
F. Thaine.
Math. Comp. 70 (2001), 1617-1640
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1836923
On the computation of all extensions of a $p$-adic field of a given degree
Sebastian Pauli and Xavier-François Roblot.
Math. Comp. 70 (2001), 1641-1659
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1836924
Sieving for rational points on hyperelliptic curves
Samir Siksek.
Math. Comp. 70 (2001), 1661-1674
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1836925
Empirical evidence for the Birch and Swinnerton-Dyer conjectures for modular Jacobians of genus 2 curves
E. Victor Flynn, Franck Leprévost, Edward F. Schaefer, William A. Stein, Michael Stoll and Joseph L. Wetherell.
Math. Comp. 70 (2001), 1675-1697
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1836926
Density of cubic field discriminants
David P. Roberts.
Math. Comp. 70 (2001), 1699-1705
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1836927
On Iwasawa $𝜆_{3}$-invariants of cyclic cubic fields of prime conductor
Takashi Fukuda and Keiichi Komatsu.
Math. Comp. 70 (2001), 1707-1712
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1836928
Dense admissible sequences
David A. Clark and Norman C. Jarvis.
Math. Comp. 70 (2001), 1713-1718
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1836929
Parallel integer relation detection: Techniques and applications
David H. Bailey and David J. Broadhurst.
Math. Comp. 70 (2001), 1719-1736
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1836930
Finding prime pairs with particular gaps
Pamela A. Cutter.
Math. Comp. 70 (2001), 1737-1744
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1836931
Verifying the Goldbach conjecture up to $4⋅10^{14}$
Jörg Richstein.
Math. Comp. 70 (2001), 1745-1749
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1836932

Reviews and Descriptions of Tables and Books

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

Nonholonomic motion of rigid mechanical systems from a DAE viewpoint, by Patrick J. Rabier and Werner C. Rheinboldt.
Reviewer: Martin Arnold
Math. Comp. 70 (2001), 1751-1759
Review information
Full-text PDF Free Access
Trust-region methods, by Andrew R. Conn, Nicholas I. M. Gould and Philippe L. Toint.
Reviewer: Ya-xiang Yuan
Math. Comp. 70 (2001), 1751-1759
Review information
Full-text PDF Free Access
Fast reliable algorithms for matrices with structure, edited by T. Kailath and A. H. Sayed.
Reviewer: L Elsner
Math. Comp. 70 (2001), 1751-1759
Review information
Full-text PDF Free Access
Elliptic curves in cryptography, by Ian Blake, Gadiel Seroussi and Nigel Smart.
Reviewers: Preda Mihailescu and F Pappalardi
Math. Comp. 70 (2001), 1751-1759
Review information
Full-text PDF Free Access


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia